# SDR ERYA258211

- Difficulty date: April 12, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N91DV
- Make and model: Raythn HAWKER800
- Aircraft serial: 258211
- Aircraft time: 2,725 hours, 2,004 cycles
- Engine: Garrtt TFE7315R
- Engine time: 2,725 hours, 2,004 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 2,725 hours, 2,004 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LEVEL CRUISE AT FL-390 VMC CONDITIONS.  LOUD NOISE (BANG) FROM NR 1 ENGINE.  N1 IMMEDIATELY DROPPED TO ABOUT 17 PERCENT.  EMERGENCY WAS DECLARED, ENGINE SHUTDOWN CONDUCTED, AIRCRAFT WAS LANDED AT ELP.  ENGINE IS BEING CHANGED.  AT ENGINE DISASSEMBLY FOUND:  2ND STAGE LPC ROTOR ASSEMBLY; ONE OF THE DOVETAILS BROKE OFF CAUSING RELEASE OF TWO BLADES AND THE SUBSEQUENT DAMAGE TO OTHER ENGINE COMPONENTS.
